Discussions that mention synthroid

Thyroid Disorders board


if you havent read my post about depo provera, you should. I think depo provera has caused all of my recent (past 4 yrs) problems with my thyroid. Depo is a progesterine only shot. My last shot was april 2007, I just started having periods again in october, Its now march and I am still not regulated at all . My thyroid levels are all over the place and I have mostly all of the adverse reactions for depo . which by the way many fit into bothe hyper t and hypo t symptoms, so of course the doctors will not admit my problems are from depo. I was hypo t for 14 years and on .25 mcg of synthroid after my 2nd shot ,My thyroid went CRAZY. I think the depo somehow stores itself in fatty tissue and still keeps releasing or interfering in someway, I wish I was a scientist so I could figure out the relationship with the two. I just keep researching and hoping something will turn up .Sorry this is so long. kathy